The question of equivalence for generalized Hausdorff matrices


ALBAYRAK F. İ. , Rhoades B. E.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.328, no.1, pp.414-428, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 328 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jmaa.2006.05.049
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.414-428

Abstract

In the present paper we investigate when Hausdorff matrices and generalized Hausdorff matrices, with the same mass function, are equivalent, as bounded operators on c and l(P). (c) 2006 Elsevier Inc. All rights reserved.